Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2012: 0.560
Mathematical Citation Quotient 2012: 0.50

VolumeIssuePage

Issues

On regularization method for numerical inversion of the Laplace transforms computable at any point on the real axis

V. V. Kryzhniy1

171 Eileen Cir, Burnsville, MN, 55306, USA. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 4, Pages 409–419, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2010.018, October 2010

Publication History

Received:
2010-03-13
Published Online:
2010-10-20

Abstract

The regularized inversion of real-valued Laplace transforms computable at any point on the real axis is discussed from the point of view of practical calculations. New criterion for selection of free parameters is suggested. Selection of optimal values of free parameters allows to improve the numerical results significantly.

The effectiveness of the proposed criterion is demonstrated with examples. Method can be used in conjunction with other numerical methods for problems where the inverse Laplace transform is expected to tend to a monotonic function.

Keywords.: Laplace transform; regularization; regularization parameter; numerical inversion

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.